# SDR DALA2024020501539

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,122 hours, 9,842 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lav O2 Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 FWD LAV O2 MASK DOOR KEEPS OPENING ALLOWING MASK TO FALL OUT. CORRECTIVE ACTION: REPACKED O2 MASKS AT LOCATION 201 REF A330 AMM 35-21. OPS CHECK GOOD. (5576206)
